Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Graph-theoretic bound on number of A.C.I.M. for random transformation


Author: Paweł Góra
Journal: Proc. Amer. Math. Soc. 116 (1992), 401-410
MSC: Primary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1992-1094502-0
MathSciNet review: 1094502
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Upper and lower bounds are given for the number of ergodic absolutely continuous invariant measures for a general random map. They are based on a communication graph describing the interaction of deterministic transformations used to define the random one. In particular, the case of piecewise expanding transformations is discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1094502-0
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society